Alert archive / Louisiana / Flash Flood Warnings in 2008

Flash Flood Warning 7, NWS Jackson, MS

February 21, 2008Claiborne County, Mississippi; 4 parishes in Louisiana

NWS Jackson, MS issued this flash flood warning at Feb 21, 2008, 10:46 PM CST for Claiborne County, Mississippi; 4 parishes in Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 21, 2008, 10:46 PM CST (04:46 UTC)
Expired
Feb 22, 2008, 1:45 AM CST
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Catahoula Parish, LA, Concordia Parish, LA, Franklin Parish, LA, Tensas Parish, LA, Claiborne County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 21, 11:10 PM CSTFLASH FLOOD5 Nw St. Joseph, LAWALKER RD UNDER WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2008-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2008-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-349 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 220449
FFWJAN
LAC025-029-041-107-MSC021-220745-
/O.NEW.KJAN.FF.W.0007.080222T0446Z-080222T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1046 PM CST THU FEB 21 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
  NORTHERN CONCORDIA PARISH IN NORTHEAST LOUISIANA...
  SOUTHERN FRANKLIN PARISH IN NORTHEAST LOUISIANA...
  TENSAS PARISH IN NORTHEAST LOUISIANA...
  NORTHERN CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...

* UNTIL 145 AM CST

* AT 1046 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS    
  DETECTED THUNDERSTORMS WITH HEAVY RAIN MOVING ACROSS THE WARNED 
  AREA. DOPPLER RADAR INDICATED THAT BETWEEN 3 AND 5 INCHES OF RAIN 
  HAS ALREADY FALLEN OVER THE WARNED AREA TODAY...AND ADDITIONAL 
  RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE BETWEEN 1045 PM
  AND 145 AM.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ENTERPRISE...ROSEFIELD...LAKE BRUIN...COOTER POINT...ROCKY
  SPRINGS...WISNER...ST. JOSEPH AND NEWELLTON

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3195 9201 3206 9136 3208 9106 3206 9104
      3209 9101 3211 9073 3186 9133 3170 9144
      3163 9200
TIME...MOT...LOC 0446Z 180DEG 0KT 3189 9166

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 3:15 PM CST, 7 hours 31 minutes earlier.

Area forecast discussion, Feb 21, 3:15 PM CST, 7 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CST THU FEB 21 2008

.SHORT TERM(TONIGHT THROUGH FRIDAY)...LATEST SATELLITE IMAGERY
SHOWS A STORM SYSTEM AHEAD OF AN UPPER TROUGH MOVING OVER THE
SOUTHERN PLAINS. VISIBLE IMAGERY SHOWS THE WARM FRONT COMING ACROSS
SOUTHERN LOUISIANA INTO SOUTHERN MISSISSIPPI WITH A SURFACE LOW DEVELOPING OVER
SOUTHEAST TEXAS. BREAKS IN CLOUD COVER WAS NOTED SOUTH OF THE WARM
FRONT. TO THE NORTH THE STABLE LOW LAYER WAS NOTED WITH DEWPOINTS
MAINLY IN THE 50S. ALSO A NEARLY STATIONARY BOUNDARY WAS NOTED NEAR
THE INTERSTATE 20 CORRIDOR.

AREA RADARS WERE PICKING UP ANOTHER WAVE OF SHOWERS WITH SOME
THUNDERSTORMS...PUSHING NORTH ACROSS OUR SOUTHERN SECTION...WHILE
OTHER SHOWERS WERE PUSHING NORTH ACROSS THE NORTH HALF. SO FAR
RAINFALL AMOUNTS HAVE AVERAGE 1 TO 3 INCHES ACROSS THE REGION.

FOR TONIGHT...WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS WILL BE
THE MAIN CONCERN EARLY ACROSS THE SOUTHWEST. THESE STORMS WILL BE
ELEVATED NORTH OF THE WARM FRONTAL FRONTAL BOUNDARY AND BELIEVE THE BEST
RISK FOR SEVERE WEATHER OVERALL WILL ACTUALLY BE LATE THIS AFTERNOON
INTO THIS EVENING ACROSS THE SOUTH WHERE STORMS WILL LIKELY BE
SURFACE-BASED THUS BRINGING ABOUT A TORNADO AND DAMAGING WIND RISK.
EXPECT THE WARM FRONT BOUNDARY TO APPROACH THE INTERSTATE 20
CORRIDOR...WHICH WILL HELP THE STORMS TO BECOME SURFACE BASED. A
SERIES OF WAVES WILL COME ACROSS THE FRONTAL BOUNDARY FOR THE
POTENTIAL OF LOCALLY HEAVY RAINS. THE PRIMARY SURFACE LOW WILL MOVE
FROM SOUTHEAST TEXAS THROUGH THE ARKLAMISS ALONG THE NATCHEZ TRACE
CORRIDOR OVERNIGHT. THE UPPER STORM SYSTEM WILL PUSH THE FRONTAL
BOUNDARY THROUGH THE SOUTHEAST HALF OF THE REGION AFTER MIDNIGHT.
STILL EXPECT SOME SEVERE POTENTIAL OVER THE SOUTHEAST HALF AFTER
MIDNIGHT. MOISTURE WILL BE QUITE ABUNDANT WITH PWS ATA 1.5 TONIGHT.
THIS WILL MAKE SHOWERS QUITE EFFICIENT AND THIS IS EVIDENT AS JAN
HAD ALREADY SEEN OVER TWO INCHES OF RAIN FOR TODAY. OTHER AREAS HAVE
SEEN AS NOTED ABOVE ONE TO THREE INCHES. SO WILL KEEP FFA GOING FOR
PORTIONS OF NORTHEAST LOUISIANA AND WESTERN MISSISSIPPI.

FOR FRIDAY...THE SHOWERS WILL END FROM THE NORTHWEST ON FRIDAY AND
THE SHOWERS WILL EXIT THE REGION ON EARLY FRIDAY EVENING.
WENT CLOSE TO MAV AND MOS GUIDANCE FOR HIGH AND LOW TEMPS./17/

./PREVIOUS LONG TERM DISCUSSION...FRIDAY NIGHT THROUGH THURSDAY)/
WEAK TRANSIENT SURFACE RIDGE ALONG THE MS RIVER VALLEY EARLY
SATURDAY WILL MOVE E UNDER STILL STRONG SRN BRANCH OF THE SPLIT-FLOW
WLYS ALOFT. A FAST-MOVING UPPER TROUGH AXIS CROSSES THE OZARKS
SATURDAY EVENING BRINGING SMALL CHANCES FOR ADDITIONAL SHRA SATURDAY
NIGHT...MAINLY N OF I-20 WHERE BEST MOISTURE AND ASCENT COINCIDE.
EXPECT ANY RAINFALL AMOUNTS WITH THIS SYSTEM WILL BE LESS THAN 1/4
INCH FOR THE HIGHWAY 82 CORRIDOR EARLY SUNDAY MORNING. ANOTHER WEAK
SURFACE RIDGE(1026MB) MOVES INTO THE REGION SUNDAY AND SUNDAY NIGHT.
GFS HAS UNDER ESTIMATED THE WARMING BEHIND THESE HIGHS RECENTLY AND
HAVE PUSHED TEMPS ON SUNDAY TOWARD THE WARMER ENSEMBLE MEMBERS. THIS
SHALLOW DRY RIDGE MOVES INTO THE ERN GULF MONDAY ALLOWING RETURN SSW
FLOW TRAJECTORIES FROM THE WRN GULF TO BEGIN PUSHING BACK INTO OUR
AREA BY MONDAY AFTERNOON.

AT THIS POINT...BOTH THE ECMWF/GFS AND GFS ENSEMBLE MEANS SUPPORT THE
TRANSITION FROM A SPLIT FLOW PATTERN OVER THE CONUS TO A DIGGING
UPPER TROUGH AXIS THROUGH THE GREAT LAKES AND ERN HALF OF THE
COUNTRY. A SWD SHIFT OF THE POLAR VORTEX INTO THE HUDSON BAY REGION
HELPS AMPLIFY THAT ERN U.S. TROUGH AXIS THROUGH THE MIDDLE OF NEXT
WEEK. MEANWHILE...A STRONG SURFACE LOW CROSSES THE GREAT LAKES EARLY
TUESDAY DRAGGING A SHARP COLD FRONT ACROSS THE LOWER MS VALLEY. THE
AMOUNT OF QUALITY MOISTURE/INSTABILITY RETURN AHEAD OF THIS FRONT
APPEARS SUFFICIENT FOR A LINE OF TSRA TO ERUPT EITHER LATE MONDAY
NIGHT OR TUESDAY MORNING. MODELS GENERALLY TRENDING SLIGHTLY SLOWER
WITH THIS FEATURE WHICH WOULD ALLOW BETTER RETURN FLOW INTO TUESDAY.
WILL HOLD OFF MENTIONING ANY RISK FOR SEVERE UNTIL TIMING ISSUES
BECOME A LITTLE BETTER RESOLVED.

IN ANY CASE...ONCE THE BOUNDARY PASSES ON TUESDAY...A RESUMPTION OF
WINTER COLD SETS IN FOR THE SECOND HALF OF NEXT WEEK. MEDIUM RANGE
SUITE OF MODELS ALL INDICATING VERY COLD ADVECTION ON WEDNESDAY WITH
SRN END OF THE UPPER TROUGH AXIS SWINGING THROUGH THE GULF STATES
ON TOP OF 850MB TEMPS OF MINUS 9C TO MINUS 11C AND ENOUGH MOISTURE
FOR FLURRIES. HAVE ADJUSTED MEX MOS A LITTLE BELOW THE LOWEST
ENSEMBLE MOS GUIDANCE AND WILL LIKELY HAVE TO GO EVEN COLDER FOR
WEDNESDAY THROUGH THURSDAY TIME FRAME AS COLD AIR BECOMES EVEN MORE
CERTAIN. MAYBE THE GROUND HOG WAS RIGHT AFTER ALL WITH THIS END OF
THE MONTH COLD SNAP NOW SETTING UP. OTHERWISE...HAVE REMAINED CLOSE
TO THE LATEST MEX MOS POPS AND TEMPS./40/

&&

.AVIATION...NOT A GOOD DAY FOR FLYING. WIDESPREAD IFR CEILINGS AND
SOME MVFR VISIBILITIES HAVE DEVELOPED OVER THE REGION. ALSO MODERATE
SHOWERS AND THUNDERSTORMS WILL CAUSE VISBIES TO DROP INTO MVFR MOST
OF THE DAY INTO TONIGHT WITH IFR VISBIES POSSIBLE IN THE HEAVIER ACTIVITY.
HAIL WILL BE A CONCERN THROUGH MOST OF THE DAY MAINLY AT SITES
JAN/GLH/HBG. BY LATE AFTN AND ESPECIALLY INTO THIS EVENING SFC BASED
STORMS ACROSS THE SOUTH COULD BRING THE RISK OF TORNADOES AND
DAMAGING WINDS. THIS WILL MAINLY BE HBG BUT JAN AND MEI COULD ALSO
GET INTO THIS RISK. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       56  70  43  64 / 100  24  10   7
MERIDIAN      60  71  43  64 / 100  40  11   7
VICKSBURG     53  68  42  64 / 100  19   9   6
HATTIESBURG   63  74  48  68 / 100  46  20   6
NATCHEZ       59  69  43  65 /  99  24   9   7
GREENVILLE    49  61  39  57 /  89  16   8   6
GREENWOOD     52  63  38  58 /  98  18   9   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ043-047>049-
     053>055-059-060.

LA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR LAZ015-016-023>026.

AR...NONE.
&&
Hazardous weather outlook, Feb 21, 2:33 PM CST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CST THU FEB 21 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
233 PM CST THU FEB 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND FRIDAY

THERE IS A RISK FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL FOR THE
ENTIRE OUTLOOK AREA THIS AFTERNOON AND LASTING INTO EARLY FRIDAY
MORNING. THE GREATEST RISK FOR SEVERE WEATHER WILL BE LATE THIS
AFTERNOON THROUGH LATE THIS EVENING ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR.

AS A STRONG UPPER LEVEL DISTURBANCE APPROACHES...IT WILL HELP DEVELOP
A SURFACE LOW ACROSS EASTERN TEXAS. AS THIS LOW BEGINS TO MOVE
NORTHEAST THROUGH NORTHERN LOUISIANA IT WILL CAUSE A WARM FRONT
TO SLOWLY MOVE NORTH THROUGH THE DAY...APPROACHING THE I 20 CORRIDOR
SOMETIME LATE THIS AFTERNOON. SOUTH OF THIS FRONT...AFTERNOON HEATING
WILL INCREASE THE POTENTIAL FOR SEVERE THUNDERSTORMS CONTAINING
DAMAGING WINDS...POSSIBLE TORNADOES...AND LARGE HAIL. THIS AFTERNOON
THE MAIN AREA WILL BE NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI.
THIS RISK WILL EXPAND EAST AND NORTH TOWARDS I 20 LATE THIS AFTERNOON
AND MORE SO THIS EVENING. FARTHER NORTH...LARGE HAIL WILL BE POSSIBLE
UP TO THE HIGHWAY 82 CORRIDOR...BUT COOLER AIR NEAR THE GROUND WILL
GREATLY LIMIT THE POTENTIAL FOR DAMAGING WINDS.

AS A COLD FRONT PUSHES BACK THROUGH THE AREA SEVERE STORMS WILL
BEGIN TO COME TO AN END FROM NORTHWEST TO SOUTHEAST BEGINNING AROUND
MIDNIGHT TONIGHT AND LEAVING THE SOUTHEAST BY FRIDAY MORNING.

IN ADDITION TO THE SEVERE POTENTIAL...HEAVY RAIN AND FLOODING COULD
ALSO BE A CONCERN. RAINFALL AMOUNTS OF ONE TO TWO AND A HALF INCHES HAS
FALLEN ACROSS THE REGION. AN ADDITIONAL TWO TO THREE INCHES OF RAIN
CAN BE EXPECTED...WHICH WILL GIVE A SUM TOTAL OF THREE TO FIVE INCHES
WITH ISOLATED SIX INCH AMOUNTS POSSIBLE. PROLONGED PERIODS OF HEAVY
RAINFALL CAN BE EXPECTED THIS AFTERNOON THROUGH LATE TONIGHT. SOME
OF THE HEAVIEST RAINFALL WILL BE AROUND THE STALLED FRONTAL BOUNDARY.
SUCH HEAVY RAIN COULD LEAD TO MINOR FLOODING OF LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS MAY BE NEEDED LATE THIS AFTERNOON AND OVERNIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

14

In the hours before

Local storm report, Feb 21, 5:34 PM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND DMG     4 SE PHILADELPHIA       32.73N 89.06W
02/21/2008                   NESHOBA            MS   EMERGENCY MNGR

            PINE TREES SNAPPED 2 VEHICLES DAMAGED AND POWER LINES
            DOWNED WITH MINOR DAMAGE TO 2 CHICKEN HOUSES.

&&

HAMRICK
Local storm report, Feb 21, 5:47 PM CST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     6 ENE PHILADELPHIA      32.81N 89.01W
02/21/2008                   NESHOBA            MS   EMERGENCY MNGR

            STEEPLE SNAPPED OFF AND SHINGLES TORN OFF A CHURCH.

0230 PM     TSTM WND DMG     4 SE PHILADELPHIA       32.73N 89.06W
02/21/2008                   NESHOBA            MS   EMERGENCY MNGR

            PINE TREES SNAPPED 2 VEHICLES DAMAGED AND POWER LINES
            DOWNED WITH MINOR DAMAGE TO 2 CHICKEN HOUSES.

&&

HAMRICK
Local storm report, Feb 21, 6:51 PM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     FLASH FLOOD      1 W CLINTON             32.34N 90.35W
02/21/2008                   HINDS              MS   PUBLIC

            WATER COVERING NORTHSIDE DRIVE.

&&

JCULIN
Local storm report, Feb 21, 10:16 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      MEADVILLE               31.47N 90.89W
02/21/2008                   FRANKLIN           MS   EMERGENCY MNGR

            NUMEROUS ROADS UNDER WATER AROUND MEADVILLE INCLUDING
            MCNAIR ROAD...SEALS ROAD...PURVEY ROAD AND UNION CHURCH
            ROAD.

&&

MME
Local storm report, Feb 21, 10:38 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1038 PM CST THU FEB 21 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             JONESVILLE              31.62N 91.83W
02/21/2008  E0.50 INCH       CATAHOULA          LA   LAW ENFORCEMENT

1016 PM     HAIL             2 SW MIZE               31.85N 89.58W
02/21/2008  E0.88 INCH       SMITH              MS   PUBLIC

1021 PM     HAIL             3 E MIZE                31.87N 89.50W
02/21/2008  E1.75 INCH       SMITH              MS   AMATEUR RADIO

1030 PM     HAIL             10 W MAGEE              31.87N 89.90W
02/21/2008  E0.75 INCH       SIMPSON            MS   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED NEAR THE INTERSECTION OF HIGHWAY
            13 AND HIGHWAY 28.

&&

HAMRICK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 6:16 PM CSTFlash Flood WarningJANHinds, Warren89 min
Feb 21, 6:46 PM CSTSevere Thunderstorm WarningJANLeake, Rankin, Scott44 min
Feb 21, 7:16 PM CSTSevere Thunderstorm WarningJANFranklin, Jefferson, Lincoln44 min
Feb 21, 7:44 PM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln46 min
Feb 21, 8:28 PM CSTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Simpson32 min
Feb 21, 8:33 PM CSTRiver Flood WarningJANNeshoba5 days
Feb 21, 8:33 PM CSTRiver Flood WarningJANLeake37 hr
Feb 21, 8:33 PM CSTRiver Flood WarningJANLeake37 hr
Feb 21, 8:33 PM CSTRiver Flood WarningJANLeake4 days
Feb 21, 8:36 PM CSTRiver Flood WarningJANAttala, Holmes37 hr
Feb 21, 8:50 PM CSTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson40 min
Feb 21, 9:34 PM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Simpson41 min
Feb 21, 9:43 PM CSTSevere Thunderstorm WarningJANCopiah, Franklin, Jefferson, Lincoln47 min
Feb 21, 10:02 PM CSTSevere Thunderstorm WarningJANCovington, Jasper, Simpson, Smith43 min
Feb 21, 10:12 PM CSTFlash Flood WarningJANCopiah, Franklin, Jefferson, Lincoln2 hr
Feb 21, 10:24 PM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson, Smith36 min
Feb 21, 10:30 PM CSTFlash Flood WarningJANClaiborne, Jefferson2 hr
Feb 21, 10:42 PM CSTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale48 min
Feb 21, 10:55 PM CSTSevere Thunderstorm WarningJANJasper, Smith35 min
Feb 21, 11:07 PM CSTSevere Thunderstorm WarningJANHinds, Rankin38 min
Feb 21, 11:22 PM CSTSevere Thunderstorm WarningJANJasper23 min
Feb 21, 11:34 PM CSTFlash Flood WarningJANClarke, Jasper, Lauderdale, Newton, Smith6 hr
Feb 21, 11:42 PM CSTFlash Flood WarningJANClaiborne, Copiah, Hinds, Rankin, Simpson6 hr
Feb 21, 11:48 PM CSTSevere Thunderstorm WarningJANCopiah, Hinds27 min
Feb 22, 12:14 AM CSTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson46 min
Feb 22, 12:29 AM CSTFlash Flood WarningJANAdams, Claiborne, Franklin, Jefferson, Lincoln2 hr
Feb 22, 12:36 AM CSTFlash Flood WarningJANLauderdale, Newton, Scott4 hr
Feb 22, 1:02 AM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith43 min
Feb 22, 1:30 AM CSTSevere Thunderstorm WarningJANJasper, Kemper, Lauderdale, Newton, Scott60 min
Feb 22, 2:28 AM CSTFlash Flood WarningJANFranklin, Lawrence, Lincoln3 hr
Feb 22, 9:44 AM CSTRiver Flood WarningJANClarke72 hr
Feb 22, 9:58 AM CSTRiver Flood WarningJANLawrence5 days
Feb 22, 9:58 AM CSTRiver Flood WarningJANSimpson34 hr
Feb 22, 9:58 AM CSTRiver Flood WarningJANCopiah, Simpson3 days
Feb 21, 8:11 PM CSTSevere Thunderstorm WarningJANCatahoula, Concordia, Tensas49 min

Nearby

Flash Flood Warnings in Louisiana, 2008Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.